# SDR DALA2016083106338

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,159 hours, 28,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE FRAME LOWER J-ANGLE OF FLOOR SUPPORT AFT SIDE OF STA 1307 FROM L29L TO L27R.  REPLACED CORRODED FRAME SEGMENT IAW SRM 53-10-02, FIG 2.  LP 2658230.
